Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On mechanical quadratures, in particular, with positive coefficients


Author: J. Shohat
Journal: Trans. Amer. Math. Soc. 42 (1937), 461-496
MSC: Primary 65D32
MathSciNet review: 1501930
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501930-6
Article copyright: © Copyright 1937 American Mathematical Society